# SDR JR2R20201208636

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 14,578 hours, 8,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Part time: 14,578 hours, 8,520 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR WEB CORRODED BETWEEN FLOOR BEAMS 13 AND 14 RBL 36 THRU RBL 48.
